# SDR 98FDEA00293

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150611087075T
- Condition: Corroded
- Location: Bs 760-800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0454 014, CORROSION (C53-224-01(2)) ON LONGITUDINAL BEAM AT RBL 45, BS 760-800, WL 208, I/B FLANGE.  REMOVED CORROSION ON LONGITUDINAL BEAM RBL 45, BS 760-800.  FOUND TO BE OUT LIMITS,  PER FEDEX SRM 53-10-1.  REMOVED AND REPLACED LONGITUDINAL FLOORBEAM PER FEDEX SRM 51-30-2, 51-20-1 AND MM 51-20-151.
